# SDR SIMA20151210001

- Difficulty date: December 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,747 hours, 35,617 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG NOXIOUS ODOR COMING FROM AN AREA AROUND 10A.  REPLACED CEILING LIGHT BALLAST AT SEAT 9A IAW AMM 33-21-05 & PSU PANEL AT 8 - 9A IAW AMM 25-22-04.  OPERATIONS CHECKED GOOD.
